# SDR U5QA2015826068

- Difficulty date: August 20, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N269JH
- Make and model: Lear 60LEAR
- Aircraft serial: 201
- Aircraft time: 5,375 hours
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Broken
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMER DUE TO PAX BEING TRAPPED IN LAVATORY, DOOR STUCK, WOULD ONLY OPEN ABOUT 1/4 INCH.  NOTE THAT LAVATORY SEAT IS BELTED.  ACFT IN MX NOW TO FIX.  PICS RECEIVED FROM MX VENDOR REFLECT BOTTOM OF SLIDE AT BOTTOM OF DOOR WOULD NOT RETRACT WHILE CLOSING.  CHUNK OF WOOD BROKE OFF FROM CORE OF BULKHEAD.  SLIDE AT BOTTOM IS CUT AT AN ANGLE & IS SUPPOSED TO CONTACT WITH BROKEN CORE OF BULKHEAD & ISN'T.  THIS IS BEING  REPAIRED THIS MX VISIT, ACFT DUE RTS LATER TODAY 8 26.
